# SDR YENA2023041100349

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 6,857 hours, 1,295 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: 303200203
- Part serial: 3586
- Condition: Failed
- Location: Fuel Qty
- Part time: 6,857 hours, 1,295 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2223, JFK-LAX. (ETOPS) 'LARGE FUEL IMBALANCE 5000LBS REQUIRED MANUAL BALANCING; FQIC TEST FAILED. DID NOT TEST. REMOVED AND REPLACED FQIC. PERFORM TEST PASS. PER AMM 28-42-34. SUMP LH AND RH FUEL TANK FOR WATER PRECAUTION. NO WATER. A/C OK FOR SERVICE.
